Format

Send to

Choose Destination
Med Clin (Barc). 2018 Dec 21;151(12):506-507. doi: 10.1016/j.medcli.2018.03.032. Epub 2018 May 3.

Cardiac arrest in a patient diagnosed with acute myeloid leukemia after the first dose of idarubicin.

[Article in English, Spanish]

Author information

1
Servicio de Hematología Clínica, Institut Català d'Oncologia-Hospital Universitari Germans Trias i Pujol, Universitat Autònoma de Barcelona, Institut d'Investigació contra la Leucèmia Josep Carreras, Badalona, Barcelona, España. Electronic address: mpdomingo@iconcologia.net.
2
Servicio de Cardiología, Hospital Universitari Germans Trias i Pujol, Universitat Autònoma de Barcelona, Badalona, Barcelona, España.
3
Servicio de Hematología Clínica, Institut Català d'Oncologia-Hospital Universitari Germans Trias i Pujol, Universitat Autònoma de Barcelona, Institut d'Investigació contra la Leucèmia Josep Carreras, Badalona, Barcelona, España.

Supplemental Content

Full text links

Icon for Ediciones Doyma, S.L.
Loading ...
Support Center